Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain, vitamin deficiency, chest pain, running nose, joint pain, lack of appetite

I have abdominal pain and deficiency of vitamin d , b12 and calcium . I am also suffering from chest pain, runny nose, joints pain, lack of appetite. my cbc test is normal. I breath normally. tsh level is also normal. what can be reasons please tell me
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,
The underlying cause of all these symptoms is the vitamin deficiency.
Vitamin D and calcium deficiency will lead to bony pains, joint pain, and generalized body pains.
Deficiency of Vitamin B12 is associated with megaloblastic anemia.
Megaloblastic anemia is associated with fatigue, tiredness, weakness,lethargy, lack of concentration, etc.
Supplements of calcium, vitamin d and vitamin B12 injections are used in such deficiency state.
Consult your doctor for prescription and correct dosages of these supplements.

thanks and take care
Dr Shailja P Wahal
Answered: Sat, 9 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor